# SDR UPS99229559

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-174-01-1B) ON INTERNAL 870 SKIN AT UPPER SPAR CHORD BS 870, RBL 61-64.  REMOVED CORROSION PER SRM 57-30-1, FLAP PEENED AREA PER ER NR 99-5258, ALODINED AND PRIMED PER ER NR 99-5258.
